# SDR 99UAL900464

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Engine: Iae V2527A5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fwc
- Condition: Malfunctioned
- Location: E&E Comp
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O PITOT, TAT PROBES AND AUTO THROTTLE APPEAR ON STATUS PAGE ACCOMPANIED BY STALL WARNING AND AUDIBLE OVERSPEED WARNING SPURIOUSLY AT FL 370, MACH .79 TO .80. FOR LAST 40 TO 50 MINS OF FLIGHT STALL WARNING AND OVERSPEED CONTINUOUSLY.  *S/D*  FAULT COULD NOT BE DUPLICATED ON GROUND TESTS.  ALL FLIGHT COMPUTERS WERE RESET AND AIRCRAFT RETURNED TO SERVICE.  FWC 2 DID FAULT ON FOLLOWING TRIP.  THE FWC WAS RESET AND AIRCRAFT HAS OPERATED NORMALLY WITHOUT FAULTING.
